Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1962, Volume 142, Number 5, Pages 998–1000 (Mi dan26112)  

MATHEMATICS

Integral equations of the first kind and approximate solution of the inverse problem of potential theory

V. K. Ivanov

Ural State University, Sverdlovsk

Full text: PDF file (330 kB)
Presented: С. Л. Соболев
Received: 14.10.1961

Citation: V. K. Ivanov, “Integral equations of the first kind and approximate solution of the inverse problem of potential theory”, Dokl. Akad. Nauk SSSR, 142:5 (1962), 998–1000

Citation in format AMSBIB
\Bibitem{Iva62}
\by V.~K.~Ivanov
\paper Integral equations of the first kind and approximate solution of the inverse problem of potential theory
\jour Dokl. Akad. Nauk SSSR
\yr 1962
\vol 142
\issue 5
\pages 998--1000
\mathnet{http://mi.mathnet.ru/dan26112}


Linking options:
  • http://mi.mathnet.ru/eng/dan26112
  • http://mi.mathnet.ru/eng/dan/v142/i5/p998

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:87
    Full text:55

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021